arrow
Volume 2, Number 1
Previous Issue Next Issue

Jia-Qi Liu

J. Comp. Math., 2 (1984), pp. 1-9.

Preview Full PDF 1957 20800 Abstract

Guan-Quan Zhang

J. Comp. Math., 2 (1984), pp. 10-23.

Preview Full PDF 1846 21348 Abstract

Ping-Qi Pan

J. Comp. Math., 2 (1984), pp. 24-32.

Preview Full PDF 1906 20863 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 33-40.

Preview Full PDF 1893 21281 Abstract

Yuan Xu

J. Comp. Math., 2 (1984), pp. 41-49.

Preview Full PDF 2523 21113 Abstract

Qing-Yang Li

J. Comp. Math., 2 (1984), pp. 50-55.

Preview Full PDF 2071 20884 Abstract

Qun Lin & Lü Tao

J. Comp. Math., 2 (1984), pp. 56-69.

Preview Full PDF 1909 21262 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 70-76.

Preview Full PDF 2612 21611 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 77-88.

Preview Full PDF 1891 20677 Abstract

Geng-Zhe Chang

J. Comp. Math., 2 (1984), pp. 89-92.

Preview Full PDF 1960 21027 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard